| Catalog Number |
961004 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that sigma lt femur trial is not connecting properly to the box trials and needs to be replaced.No surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device revealed wear that prohibited assembly with the mating instrument.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.